Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Bleeding post sex, on contraceptives. Had bleeding earlier after withdrawing pills. What does this mean?

I am 20 years old and I have been taking the contraceptive pill , I stopped taking it for a few weeks. Obv iously i bled when i stopped then for some reason i didn t take it for a bit after. I then waited untill my next period then started taking the pill again after my period had ended. Forgeting that the pill wont work for 7 days I had sex without useing any other form of contraception twice, after the second time i started bleeding and i feel as though i am on my period again. What do you think this means?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi if after your sex if you have periods you are not pregnant.OK
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor